Juvederm Allergy (Tear Troughs)

No swelling, etc, looks great. An hour later I...

No swelling, etc, looks great. An hour later I developed an allergic reaction- blisters,swollen palms and soles,face and inside eye lid red raw,numb swollen tongue also with blisters,faint and unwell.Ended up in A&E.

I had Radiesse injected in my face last year and Restylane 6 years ago and never had any problems.Good result but serious allergic reaction. Wanted to fill tear trough area. Would never use again but want an alternative.

I am frigtened but in 6-9 months time I will need to be topped up and would like to go back to Restylane.Putting hylauronic acid aside is there differing ingredients in each filler as I am trying to work out whether it is the hylauronic acid I have suddenly developed an allergy to or another ingredient that makes up Juvederm?

I am having terrible and occasional lip swelling from Juvederm I had injected several months ago. I had it done a year beofre that and liked the results so I went back to keep up the look but this time around I get random swelling (painful and huge). My lips don't even swell uniformly and they start out with a lump and the swelling spreads from there. Don't know what to do to help this. Have taken Benadryl, Prednison 5mg 1 tab and rubbed Arnica, Traumeel in them but it does little. AN ny advice form anyone who has experienced this?
Reply

I just tried Juvederm for the first time, but had Restylane and Perlane in the past with minimal bruising. The Juvederm was injected around my mouth and the beginning of marrionette lines, only 1 syring, but I have had redness and crusty in that area now for a week. I think you can have reactions to one particular filler.

Reply
Hun, I would suggest you be very careful & let them know of your reaction to the Juvederm...The doc said that it is extremely rare to be allergic to one & not the other... The situation could very well be that you just became sensitized to it & you could definitely react to the other now...ie. You could theoretically take a baby aspirin every day of your life for 41 yrs, then suddenly become "sensitized" & no longer able to ever take it again. The same situation occurred for mewith sulfa drugs - I spoke to a nurse who told me since I hadtken them numerous times beefore that my symptoms "couldn't be an allergic reaction"... FORTUNATELY, the doctor called me himself just before I popped another one, as I would up in bad shape later with facial swelling & GIANT welts all over my body etc... You under no circumstances want to risk an anaphylactic reation!
Reply
Name not provided

Not doctor but product's fault.

Was this review helpful? 1 other found this helpful